# SDR HEEA967502

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052712
- Condition: Worn
- Location: Gearshaft
- Part time: 683 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL AND COMPRESSOR N1 SHAFTING INSPECTION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR ADAPTER GEARSHAFT AFT SPLINES AND STEP WEAR BEYOND SERVICEABLE LIMITSON SPLINE ADAPTER INTERNAL SPLINES. REPLACED DISCREPANT PART.
